# SDR UALA2012082104682

- Difficulty date: August 20, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,330 hours, 13,404 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: 51G760600U
- Part serial: 195
- Condition: Faulty
- Location: Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CB M31 POPPED OUT WITH NO FURTHER INDICATIONS DF420.  IDG AIR OIL COOLER DEACTIVATED IN OPEN POS SECURED TO CLOSE BY ELECTRICAL HARNESS.  CB PULLED AND SECURED.  REPLACED IDG AIR OIL HEAT EXCHANGER AND VLV NO LEAKS, NO FAULTS, NO MESSAGES.
